# SDR IPXA2014032682429

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR IN UPPER DECK BATTERY CHECK ANNUNCIATOR LIGHT INOPERATIVE.     REPLACED LAMP,  OPS CHECKED GOOD IAW 52-23-14-706-011.
